2 doctors weighed in:

Im having headache nause stomach pain and chills?

2 doctors weighed in
Dr. Charles Cattano
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Maybe related or not

There are a lot of possibilities, but your description of nausea/stomach pain raises that of gastritis & ulcers due to headache drugs.
Stop non-prescribed nsaid's (aspiriin, advil, aleve, motrin, etc.) & consider acid reducer Rx (Prilosec, Prevacid, Nexium, (esomeprazole) etc.). Seek care especially if lightheaded, worsening symptoms, vomiting coffee ground material or passing black stool or blood.

In brief: Maybe related or not

There are a lot of possibilities, but your description of nausea/stomach pain raises that of gastritis & ulcers due to headache drugs.
Stop non-prescribed nsaid's (aspiriin, advil, aleve, motrin, etc.) & consider acid reducer Rx (Prilosec, Prevacid, Nexium, (esomeprazole) etc.). Seek care especially if lightheaded, worsening symptoms, vomiting coffee ground material or passing black stool or blood.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
413K people helped
Continue
111,000 doctors available
Read more answers from doctors